RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1239–1249 (Mi de10453)  

Partial Differential Equations

Attractors of Nonlinear Elliptic Equations with a Small Parameter

A. B. Shapoval

International Institute of Earthquake Prediction Theory and Mathematical Geophysics RAS

Full text: PDF file (1528 kB)

English version:
Differential Equations, 2001, 37:9, 1303–1314

Bibliographic databases:

UDC: 517.956.2
Received: 08.09.1999

Citation: A. B. Shapoval, “Attractors of Nonlinear Elliptic Equations with a Small Parameter”, Differ. Uravn., 37:9 (2001), 1239–1249; Differ. Equ., 37:9 (2001), 1303–1314

Citation in format AMSBIB
\Bibitem{Sha01}
\by A.~B.~Shapoval
\paper Attractors of Nonlinear Elliptic Equations with a Small Parameter
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1239--1249
\mathnet{http://mi.mathnet.ru/de10453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944916}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1303--1314
\crossref{https://doi.org/10.1023/A:1012582031204}


Linking options:
  • http://mi.mathnet.ru/eng/de10453
  • http://mi.mathnet.ru/eng/de/v37/i9/p1239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019